# SDR UPS96220932

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 7110 · Engine Cowling System
- Part: Engine Ring
- Part number: 652368723
- Condition: Corroded
- Location: Bs 1352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1352 ENGINE RING CORRODED.  REMOVED AND REPLACED (P/N 65-23687-23) IAW SRM 51-30-02.
